# SDR MASA2014072002251

- Difficulty date: July 20, 2014
- Submitted: July 20, 2014
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 25,614 hours, 21,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

14A FLOOR LEVEL EXIT SIGN HAS ONE BULB INOPERATIVE.
